advertisement
Question
Posted by: tk | 2004/11/08

bleeding during active pills

I have started taking a new pill and in the middle of the cycle while still taking the active pills, I started spotting. It only lasted a day. Could this mean that my pill is not working?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have changed Pills, you should use extra precautions for two weeks. The bleeding is probably related to the change in hormone concentrations.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement